# SDR ABXA20150720102

- Difficulty date: July 20, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 54,690 hours, 43,269 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 113T1623125
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR TO TE PANEL, ATTACH BEAM UPPER CHORD EXFOLIATED AROUND OTBD NUTPLATES AT STATION 288, INBD OF GEAR TRUNNION.  REMOVED PANELS FOR ACCESS, REMOVED CORRODED UPPER CHORD.  INSTALLED NEW UPPER CHORD, PN 113T1623-125, RE-INSTALLED, REMOVED PANELS, PANELS TO BE PAINTED ON NR 0494 IAW SRM 51-40-02.  CORRODED L2, PN 113T1623-125, SN N/A, PART NAME CHORD, STRINGER & WS LOCATION ON ACFT, WS 281.65.  ACFT WAS GNDED.
